# SDR HEEA129960

- Difficulty date: December 24, 2010
- Submitted: January 3, 2011
- Operation: Air carrier
- Aircraft: N317PH
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0423
- Aircraft time: 2,401 hours
- Engine: Pwa PW206B2
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: SPC10HD
- Part serial: 852
- Condition: Smoke
- Location: Nr 1
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR1 INVERTER CAUTION ILLUMINATED.   EMERGENCY CHECKLIST FOLLOWED.  APPROX 10 MINS LATER SMELLED SMOKE.   LANDED IN FIELD AND CONTACTED MX.  CAUSE OF PROBLEM INVERTER.
